«HAYKA», MocKBa, 1985
Translated fro m th e Russian by S. Makar-Limanov
Translation edite d by Simeon Ivano v
2000 Mathematics Subject Classification. Primar y 91F99;
Secondary 91B99, 90C05, 91A80.
Library of Congress Cataloging-in-Publicatio n Dat a
Sadovskii, Leoni d Efimovich .
[Matematika i sport. English ]
Mathematics an d sports/L. E . Sadovskii, A . L. Sadovskii; translate d fro m th e Russian b y S.
p. cm.—(Mathematica l world ; v. 3)
Translation of : Matematik a i sport .
Includes bibliographica l references .
ISBN 0-8218-9500-1(alk . paper)
1. Sports—Mathematics. I . Sadovskii, A . L. (Aleksei Leonidovich ) II . Title. III . Series.
GV706.8.S2313 1993 93-2302 4
796'.02-dc20 CI P
Copying an d reprinting . Materia l i n thi s boo k ma y be reproduced b y any means fo r edu -
cational an d scientific purpose s withou t fe e or permissio n wit h th e exception o f reproduction b y
services tha t collec t fee s fo r delivery o f documents an d provided tha t th e customary acknowledg -
ment o f the source i s given. Thi s consen t doe s no t exten d t o othe r kind s o f copyin g fo r genera l
distribution, fo r advertisin g o r promotiona l purposes , o r fo r resale . Request s fo r permissio n fo r
commercial us e o f materia l shoul d b e addresse d t o th e Assistan t t o th e Publisher , America n
Mathematical Society , P . O. Box 6248, Providence , Rhod e Islan d 02940-6248 . Request s ca n als o
be mad e b y e-mail t o reprint-permissionQams.org .
Excluded fro m thes e provision s i s material i n articles fo r which th e author hold s copyright . I n
such cases , request s fo r permission t o use or reprint shoul d b e addressed directl y t o the author(s) .
(Copyright ownershi p i s indicated i n the notice i n the lower right-han d corne r o f the first pag e of
each article. )
© Copyrigh t 1993 by the American Mathematica l Society . Al l rights reserved .
Translation authorize d b y the
Ail-Union Agenc y fo r Authors' Rights , Mosco w
The America n Mathematica l Societ y retain s al l rights
except thos e grante d t o the United State s Government .
Printed i n the United State s o f Americ a
© Th e paper use d i n this boo k i s acid-free an d falls withi n th e guideline s
established t o ensure permanenc e an d durability .
This publicatio n wa s typeset usin g AMS-T^X,
the America n Mathematica l Society' s X macro system .
Visit th e AMS home pag e a t URL : http://www.ams.org/
10 9 8 7 6 5 4 0 5 04 03 02 01 0 0
Previous Page Next Page